# SDR ERAA96246

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: S559
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Sump Cover
- Part number: 6888547
- Condition: Defective
- Location: Pt Sump
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART SENT FOR OVERHAUL AND RETURNED TO ERA 9-18-95.  LARGE U-RING SEALING SURFACE NOT TRUE.  U-RING WILL NOT CRUSH EVENLY AND  LEAKS.
